MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1540-8159.2005.00154.x

Медицинская библиотека · Pacing and clinical electrophysiology : PACE · 2005

Diphenhydramine overdose and Brugada sign.

López-Barbeito Beatriz, Lluis Meritxell, Delgado Victoria, Jiménez Sonia, Díaz-Infante Ernesto, Nogué-Xarau Santiago, Brugada Josep

Клинический случайСтатьяПеревод в очереди

Аннотация

We report a case of electrocardiographic signature of the Brugada syndrome in a 39-year-old patient with an overdose of diphenhydramine. He was found unconscious and hypotensive. His serum potassium concentration was 8.3 mEq/L and the ECG revealed a coved-type ST-segment elevation in leads V2-V3. These repolarization abnormalities neither normalize with the correction of the hyperkalemia nor with an intravenous infusion of isoproterenol. When he regained consciousness, he was admitted the toxic ingestion of diphenhydramine and progressively the ECG normalized. A negative flecainide test confirmed that the transient ECG abnormalities were the consequence of the drug overdose and ruled out the Brugada syndrome.

Для цитирования: López-Barbeito Beatriz, Lluis Meritxell, Delgado Victoria, Jiménez Sonia, Díaz-Infante Ernesto, Nogué-Xarau Santiago, Brugada Josep. Diphenhydramine overdose and Brugada sign.. Pacing and clinical electrophysiology : PACE. 2005. DOI: 10.1111/j.1540-8159.2005.00154.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.